# SDR AALA20090907JFK02

- Difficulty date: September 7, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N325AA
- Make and model: Boeing 767223
- Aircraft serial: 22326
- Aircraft time: 88,843 hours, 16,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Component: Light
- Component part number: 02019242005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING ON FLOODLIGHT IN BUSINESS CLASS GALLEY AT RIGHT NUMBER TWO JUMPSEAT.  REPLACED LENS AT RIGHT NUMBER TWO JUMPSEAT.
